# SDR FDEA201007122494

- Difficulty date: July 12, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 60,831 hours, 10,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0032501
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LT UPPER AND LOWER SUPPORT YOKE AREA FRAME FOUND CHAFED.   FRAME REPAIRED AS PER DWG SG10530002 REV 0 NEW. REFER TO SNRM N00199 FOR WORK DETAILS.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 110.
